# SDR REXA2018070600604

- Difficulty date: July 6, 2018
- Submitted: July 10, 2018
- Operation: Air carrier
- Aircraft: N136EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15226
- Aircraft time: 23,320 hours, 15,715 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 14 A+B PAX 02 MASK DEPLOYED. STOWED O2 MASK DOOR AT ROW 14AB, REF AMM 35-21-09.
